# SDR 2015FA0000644

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: General aviation
- Aircraft: N4188A
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636296
- Engine: Lyc TIO540AE2A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S6385
- Part serial: 447589
- Condition: Cracked
- Location: Engine
- Part time: 1,547 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT WAS AT A NEAR FAILURE STATE WHEN INSPECTED DURING NORMAL ANNUAL.
